An extension of Montessus de Ballore’s theorem on the convergence of interpolating rational functions. (English) Zbl 0241.30013


30B70 Continued fractions; complex-analytic aspects
30E05 Moment problems and interpolation problems in the complex plane
30D30 Meromorphic functions of one complex variable (general theory)
Full Text: DOI


[1] de Montessus de Ballore, R, Sur LES fractions continues algébriques, Bull. soc. math. France, 30, 28-36, (1902) · JFM 33.0227.01
[2] Perron, O, Die lehre von den kettenbrüchen, (1929), Chelsea New York · JFM 55.0262.09
[3] Walsh, J.L, The convergence of sequences of rational functions of best approximation with some free poles, () · Zbl 0152.06303
[4] Walsh, J.L, Interpolation and approximation by rational functions in the complex domain, () · Zbl 0013.05903
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.